# SDR SIMA963111

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 3011180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4005 - FORWARD STRIP OF EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY 29WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
